# SDR USAA951389

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C10592
- Condition: Corrosion
- Location: Bs 947-986
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND 2 INCH BY 30 INCH FLOOR SUPPORT ANGLE CORRODED AT CLIP NUT HOLES, STA 947 - STA 986, BL ZERO, WL 208.1.  INSTALLED NEW PRE-FAB ANGLE.  WEIGHT CHANGE LESS THAN 1 POUND.  REPAIRED SRM 51-10-1, PAGE 5.  CORROSION LEVEL 1.  (X)
